# SDR CA970401011

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99
- Engine: Pwa PT6A28
- System (JASC): 3233 · Landing Gear Actuator
- Part: Motor
- Part number: 1153825
- Condition: Failed
- Location: Mlg
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF AND GEAR SELECTED UP, THE GEAR DID NOT OPERATE.  PILOT STARTED EMERGENCY PROCEDURES AND GEAR CAME UP.  GEAR WOULD THEN NOT EXTEND AND THE EMERGENCY SYSTEM WAS USED.  AIRCRAFT LANDED OK, AND GEAR MOTOR WAS REPLACED.  PART TC:  7,003.
